# SDR SWAA2019010928302

- Difficulty date: January 6, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 731 hours, 330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Part number: 417A5600
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CENTER AISLE CEILING "EXIT" SIGN FASTENER BROKEN.  R&R SIGN PER AMM.
